Jump to content

Photo

Spironolactone & Acezone Together?

spironolactone aczone acne cystic dark spots

1 reply to this topic

#1 allisonmk91

allisonmk91

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 09-November 13

Posted 09 November 2013 - 09:08 AM

Hey! so i'm new to this whole thing. I've been on sprionolactone for a little over 3 months now. I just went from 50mg to 100mg. Along with this my dermatologist put me on aczone (which i just start this past week). I haven't really seen any improvements from either. I have horrible cystic acne on my cheeks, making it almost IMPOSSIBLE to not pick at them, thus causing A LOT of dark spots on my cheeks (which i don't know how to get rid of) It's too embarrassing to go out in public without any make up because of how bad it is. I wanted to know if anyone else has had these prescribed together and your journey on them. Any feedback will help, and i need it! Thank you :)



#2 kyliep

kyliep

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 07-January 14

Posted 07 January 2014 - 10:58 PM

Hey! I was super excited to come across your post and I joined automatically to respond! I have been dealing with acne since I was about 12 years old and it was never that bad until I reached the age of 19. Since then my acne had gotten increasingly worse (I'm now 23) to the point where I had at least 30-40 pimples continuously. I knew that my acne was hormonal because food didn't trigger it and it was only found on my upper back, jawline and cheeks. Finally saw another dermatologist and she prescribed me to use aszone and spironolactone at night. At first it didn't seem to help but it's now been four months and my skin is surprising me! It's so much smoother and my scars are starting to fade. I still have minor breakouts before my period but this stuff does take awhile to kick in. the only thing I recommend is to have blood taken every so often to monitor your liver and what not since it is a medication that can do some damage...so I hear. stick with it and good luck !!!!!

ps. I do wear makeup and workout and eat relatively cleanly minus my sugar breaks haha...so don't let anyone tell you it's the food you are eating (sugar and dairy) or makeup unless you notice a pattern! it will most likely be your hormones!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users